# SDR UPS97822526

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 5708450503
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHTS ILLUMINATED IN FLIGHT WITH NO SWITCH ACTIVATION.  *S/D*  REMOVED AND REPLACED EMERG BATTERY PACK PER M/M 33-50-01, ON (P/N 5708458-503) (S/N 166), OFF (P/N 5708458-503) (S/N FTL 244).
